Thread: tren pain and bruising
12-13-2005, 02:28 AM #1
tren pain and bruising
just switched from a fella's homebrew tren 100mg/ml to PP's tren 100mg/ml. still doing 1ml/day with 1ml/day sus250 in same syringe. never had any pain or bruising or discomfort with the homebrew but every single shot since i switched has been very burny upon injection... i have a nasty red and purple bruise the size of a quarter on my right bi, hit a nerve but have never had this happen, and every time i stick my bi's or tri's (outer head) i get this numb pain on the top outside of my forearm... anybody know what that is? the dull pain persists for about fifteen minutes after the injection... also, have had a little tren cough here and there with other sources but i have a literal fit last night... couldn't stop coughing for about three straight minutes and i actually got a little scared i was gonna pass out or something... also had the needle stickin outta my left pec just bouncin around with each chest convulsion till i could finally stop coughing enough to finish the inject. needless to say the wife was pretty taken back.
any feedback, suggestions would be greatly appreciated.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)